# SDR I5W2006F00000

- Difficulty date: June 23, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N416BA
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600359
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 652200497
- Condition: Corroded
- Location: Lt Wing
- Part time: 3,789 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT WENT INTO MAINT ON 4/20/2006 FOR REPLACEMENT OF THE LEFT WING DEICE BOOT.  SEVERE CORROSION WAS NOTED ON LOWER WING SKIN PANEL, PN 652200497, WHEN BOOT WAS REMOVED.  PANEL REQUIRED REPLACEMENT.  SL, WINGS-NOTIFICATION OF LEADING EDGE SKIN REWORK REQUIREMENT WHEN A DEICE BOOT IS REMOVED.  THIS SL IS REQUIREMENT TO PERFORME A ONE-TIME REWORK OF A PORTION OF THE WING L/E SKIN TO PROVIDE ADDITIONAL CORROSION PROTECTION WHEN A DEICE BOOT IS REMOVED AND TO INFORM THAT INSPECTION ITEM CODES A301009 AND A571004 ARE NO LONGER APPLICABLE TO THE WINGS AFTER THE REWORK HAS BEEN ACCOMPLISHED.(K)
